# SDR AALA202402264158

- Difficulty date: February 21, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N773XF
- Make and model: Airbus A319-112
- Aircraft serial: 2012
- Aircraft time: 62,852 hours, 31,707 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Lt Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FUEL LEFT TANK PUMP 2 LOW PRESSURE ECAM MESSAGE CAME ON AT FL 390. FLIGHT CREW FOLLOWED ECAM PROCEDURES  AND TURNED OFF PUMP. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
